User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Robeva, Elina; Weihs, Luca 
Title:
Nested covariance determinants and restricted trek separation in Gaussian graphical models 
Abstract:
Directed graphical models specify noisy functional relationships among a collection of random variables. In the Gaussian case, each such model corresponds to a semi-algebraic set of positive definite covariance matrices. The set is given via a parametrization, and much work has gone into obtaining an implicit description in terms of polynomial (in)equalities. Implicit descriptions shed light on problems such as parameter identification, model equivalence and constraint-based statistical inferenc...    »
 
Keywords:
conditional independence; covariance matrix; graphical model; trek separation; Verma constraint 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Bernoulli 
Year:
2020 
Journal volume:
26 
Year / month:
2020-08 
Quarter:
3. Quartal 
Month:
Aug 
Journal issue:
Pages contribution:
2503-2540 
Language:
en 
Fulltext / DOI:
WWW:
Publisher:
Bernoulli Society for Mathematical Statistics and Probability 
E-ISSN:
1350-7265 
Notes:
First available in Project Euclid: 27 August 2020 
Status:
Verlagsversion / published 
Date of publication:
01.11.2020 
Semester:
SS 20 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text